# SDR WVB2001F00000

- Difficulty date: November 26, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- Engine: Lyc LTIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Damaged
- Location: Nlg Tire
- Part time: 30 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT TAXIED OUT TO RUNWAY AND REPORTED NOSE TIRE WENT FLAT AIRCRAFT WAS RECOVERED.   AFTER INSTALLING NEW WHEEL ASSEMBLY IT WAS FOUND THAT THE TUBE HAD A HOLE IN THE CENTER.  THIS IS THE THIRD INCIDENT WITH THIS TUBE MANUFACTURER.  SUSPECT THE MATERIAL, A BUTYL RUBBER,  A FACTOR WHEN COMBINED WITH LOW WINTER TEMPERATURES.(K)
